An extended Kuhn-Tucker approach for linear bilevel programming

Elsevier Science Inc
Publication Type:
Journal Article
Applied Mathematics And Computation, 2005, 162 (1), pp. 51 - 63
Issue Date:
Full metadata record
Files in This Item:
Filename Description SizeFormat
2005000775.pdf364 kBAdobe PDF
Kuhn-Tucker approach has been applied with remarkable success in linear bilevel programming (BLP). However, it still has some extent unsatisfactory and incomplete. One principle challenges is that it could not well handle a linear BLP problem when the co
Please use this identifier to cite or link to this item: